Punjab University Journal of Mathematics, Vol 48, No 2 (2016)

Font Size:  Small  Medium  Large

Fekete-Szego Type Coefficient Inequalities for Certain Subclasses of Analytic ¨ Functions Involving Salagean Operator

Hanan Darwish, Abdel Moneim Lashin, Suliman Soileh


In this paper, we introduce and study certain subclasses of analytic functions involving Salagean operator. For these classes, the FeketeSzego type coefficient inequalities associated with the ¨ k-th root transformation £ f(z k ) ¤ 1 k are derived. A similar problems are investigated for z f(z) when f(z) belonging to these classes.

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved